RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2011, Volume 168, Number 2, Pages 299–340 (Mi tmf6683)  

This article is cited in 8 scientific papers (total in 8 papers)

Laplace-type exact asymptotic formulas for the Bogoliubov Gaussian measure

V. R. Fatalov

Lomonosov Moscow State University, Moscow, Russia

Abstract: We obtain new asymptotic formulas for two classes of Laplace-type functional integrals with the Bogoliubov measure. The principal functionals are the $L^p$ functionals with $0<p<\infty$ and two functionals of the exact-upper-bound type. In particular, we prove theorems on the Laplace-type asymptotic behavior for the moments of the $L^p$ norm of the Bogoliubov Gaussian process when the moment order becomes infinitely large. We establish the existence of the threshold value $p_0=2+4\pi^2/\beta^2\omega^2$, where $\beta>0$ is the inverse temperature and $\omega>0$ is the harmonic oscillator eigenfrequency. We prove that the asymptotic behavior under investigation differs for $0<p<p_0 $ and $p>p_0$. We obtain similar asymptotic results for large deviations for the Bogoliubov measure. We establish the scaling property of the Bogoliubov process, which allows reducing the number of independent parameters.

Keywords: Bogoliubov measure, Laplace method in Banach space, large deviation principle, action functional

DOI: https://doi.org/10.4213/tmf6683

Full text: PDF file (819 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2011, 168:2, 1112–1149

Bibliographic databases:

Received: 03.11.2010

Citation: V. R. Fatalov, “Laplace-type exact asymptotic formulas for the Bogoliubov Gaussian measure”, TMF, 168:2 (2011), 299–340; Theoret. and Math. Phys., 168:2 (2011), 1112–1149

Citation in format AMSBIB
\Bibitem{Fat11}
\by V.~R.~Fatalov
\paper Laplace-type exact asymptotic formulas for the~Bogoliubov Gaussian measure
\jour TMF
\yr 2011
\vol 168
\issue 2
\pages 299--340
\mathnet{http://mi.mathnet.ru/tmf6683}
\crossref{https://doi.org/10.4213/tmf6683}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3166289}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2011TMP...168.1112F}
\transl
\jour Theoret. and Math. Phys.
\yr 2011
\vol 168
\issue 2
\pages 1112--1149
\crossref{https://doi.org/10.1007/s11232-011-0092-0}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000295693600009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-80052822759}


Linking options:
  • http://mi.mathnet.ru/eng/tmf6683
  • https://doi.org/10.4213/tmf6683
  • http://mi.mathnet.ru/eng/tmf/v168/i2/p299

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. R. Fatalov, “Negative-order moments for $L^p$-functionals of Wiener processes: exact asymptotics”, Izv. Math., 76:3 (2012), 626–646  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. V. R. Fatalov, “Asymptotic behavior of small deviations for Bogoliubov's Gaussian measure in the $L^p$ norm, $2\le p\le\infty$”, Theoret. and Math. Phys., 173:3 (2012), 1720–1733  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
    3. V. R. Fatalov, “Perturbation theory series in quantum mechanics: Phase transition and exact asymptotic forms for the expansion coefficients”, Theoret. and Math. Phys., 174:3 (2013), 360–385  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. V. R. Fatalov, “On the Laplace method for Gaussian measures in a Banach space”, Theory Probab. Appl., 58:2 (2014), 216–241  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    5. V. R. Fatalov, “The Laplace method for Gaussian measures and integrals in Banach spaces”, Problems Inform. Transmission, 49:4 (2013), 354–374  mathnet  crossref  isi
    6. V. R. Fatalov, “Gaussian Ornstein–Uhlenbeck and Bogoliubov processes: asymptotics of small deviations for $L^p$-functionals, $0<p<\infty$”, Problems Inform. Transmission, 50:4 (2014), 371–389  mathnet  crossref  isi
    7. V. R. Fatalov, “Exact Laplace-type asymptotic formulas for the Bogoliubov Gaussian measure: The set of minimum points of the action functional”, Theoret. and Math. Phys., 191:3 (2017), 870–885  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    8. V. R. Fatalov, “Functional integrals for the Bogoliubov Gaussian measure: Exact asymptotic forms”, Theoret. and Math. Phys., 195:2 (2018), 641–657  mathnet  crossref  crossref  adsnasa  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:287
    Full text:86
    References:65
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020